MAUDE Adverse Event Report: Stryker GmbH Gamma4 - Intermediate Nail, LEFT D10x240mm x 130deg; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

Stryker GmbH Gamma4 - Intermediate Nail, LEFT D10x240mm x 130deg; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 83300240S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a gamma nail broke and was revised.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.

Brand Name
Gamma4 - Intermediate Nail, LEFT D10x240mm x 130deg
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50158802
Report Number0008031020-2026-01014
Device Sequence Number16096149
Product Code HSB
UDI-Device Identifier07613327593921
UDI-Public07613327593921
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K230512
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number83300240S
Device Lot NumberK151C50
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/29/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale